MathSciNet Relay Station
MathSciNet bibliographic data
MR2177556 39A11
Jaberi Douraki, Majid; Dehghan, Mehdi; Razzaghi, Mohsen The qualitative behavior of solutions of a nonlinear difference equation. Appl. Math. Comput. 170 (2005), no. 1, 485–502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement